CaltechAUTHORS
  A Caltech Library Service

Hardy-Sobolev-Maz'ya inequalities for arbitrary domains

Frank, Rupert L. and Loss, Michael (2012) Hardy-Sobolev-Maz'ya inequalities for arbitrary domains. Journal de Mathématiques Pures et Appliquées, 97 (1). pp. 39-54. ISSN 0021-7824. doi:10.1016/j.matpur.2011.04.004. https://resolver.caltech.edu/CaltechAUTHORS:20170501-085309159

[img] PDF - Submitted Version
See Usage Policy.

250kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170501-085309159

Abstract

We prove a Hardy-Sobolev-Maz’ya inequality for arbitrary domains Ω ⊂ R^N with a constant depending only on the dimension N ≥ 3. In particular, for convex domains this settles a conjecture by Filippas, Maz’ya and Tertikas. As an application we derive Hardy-Lieb-Thirring inequalities for eigenvalues of Schrödinger operators on domains.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/j.matpur.2011.04.004DOIArticle
http://www.sciencedirect.com/science/article/pii/S002178241100050X?via%3DihubPublisherArticle
https://arxiv.org/abs/1102.4394arXivDiscussion Paper
ORCID:
AuthorORCID
Frank, Rupert L.0000-0001-7973-4688
Additional Information:© 2011 Elsevier Masson SAS. Received 11 February 2011; Available online 14 April 2011. The work of M.L. is partially funded by NSF grant DMS–01304.
Funders:
Funding AgencyGrant Number
NSFDMS-901304
Subject Keywords:Sobolev inequality; Hardy inequality; Schrödinger operator
Issue or Number:1
DOI:10.1016/j.matpur.2011.04.004
Record Number:CaltechAUTHORS:20170501-085309159
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170501-085309159
Official Citation:Rupert L. Frank, Michael Loss, Hardy–Sobolev–Mazʼya inequalities for arbitrary domains, Journal de Mathématiques Pures et Appliquées, Volume 97, Issue 1, 2012, Pages 39-54, ISSN 0021-7824, http://dx.doi.org/10.1016/j.matpur.2011.04.004. (http://www.sciencedirect.com/science/article/pii/S002178241100050X)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:77092
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:01 May 2017 16:12
Last Modified:15 Nov 2021 17:28

Repository Staff Only: item control page